American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[2] Edgar E. Enochs and Zhaoyong Huang. Canonical filtrations of Gorenstein injective modules. Proc. Amer. Math. Soc. 139 (2011) 2415-2421. MR 2784806.
Abstract, references, and article information   
View Article: PDF

[3] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[4] Jiaqun Wei. Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010) 1581-1585. MR 2587442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Silvana Bazzoni. Equivalences induced by infinitely generated tilting modules. Proc. Amer. Math. Soc. 138 (2010) 533-544. MR 2557170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Trlifaj. Abstract elementary classes induced by tilting and cotilting modules have finite character. Proc. Amer. Math. Soc. 137 (2009) 1127-1133. MR 2457454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Jørgensen. Ext vanishing and infinite Auslander-Buchsbaum. Proc. Amer. Math. Soc. 133 (2005) 1335-1341. MR 2111939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Amnon Yekutieli and James J. Zhang. Serre duality for noncommutative projective schemes. Proc. Amer. Math. Soc. 125 (1997) 697-707. MR 1372045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia